# SDR DALA2024051005101

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62774
- Aircraft time: 18,591 hours, 6,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5655202) STINKY SOCK ODOR IN COCKPIT ONLY VAGUE AFTER SHOWING TO 240KTS ON APPROACH. T/S PER B737 FIM21-00 TASK 806. NO SIGNS OF OIL OR HYD OR OTHER CONTAMINATION FOUND. ENG WATER WASH PERFORMED THE PREVIOUS FLIGHT IS SUSPECT. PERF HIGH POWER RUN AND OPERATED BLEEDS. R/R RECIRC FILTERS PER B737 AMM21-25.
